# SDR UALA2010120304440

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,010 hours, 17,010 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK 80VU LOWER CENTRAL SUPPORT FITTING IS CRACKED IN 3 LOCATIONS.  ACCOMPLISHED MAJOR REPAIR BY REPLACING THE LOWER CENTRAL AND BOTH LT AND RT LATERAL SUPPORTS FITTINGS AT C-01 VISIT.
